# SDR SWAA2022031407871

- Difficulty date: July 23, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 48,216 hours, 28,676 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tail Cone
- Condition: Elongated
- Location: Lh Inbd Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP; FLAP TRACK FAIRING TAIL CONE IS LOOSE; HAS MISSING FASTENERS HAS BROKEN NUTPLATES; HAS ELONGATED HOLES / REPLACED L/W FLAP TRACK SUPPORT FAIRING #3 TAIL CONE APPLIED TOPCOAT TO L/W FLAP TRACK SUPPORT FAIRING IAW AMM 51-21-73-370-801. LOCATED AND DRILLED L/E #3 FLAP TRACK SUPPPORT FAIRING IAW SRM 51-40-05-0G-0. FULLY INSTALLED L/W FLAP TRACK SUPPORT FAIRING #3 TAIL CONE IAW AMM 27-51-18-400-802.CLEARING# 83029
